# SDR AALA201701049005

- Difficulty date: December 27, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 47,441 hours, 27,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK IN LEFT HAND SIDE BOX BEAM UPPER FLANGE AFT 2 FASTENER HOLES AT Y1622 AND FR 43. REPAIRED BOX BEAM PER EO 5315Y066.
